# SDR CHQA201100424

- Difficulty date: August 24, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 21,998 hours, 17,993 cycles
- Engine: Allsn AE3007A
- Engine time: 23,620 hours, 20,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT INBOARD OMEGA BEAM (Y-479.0) WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REPAIRED THE LEFT INBOARD OMEGA BEAM AT Y-479.00, FRAME 20, IN ACCORDANCE WITH SRM 53-00-10.
